VOL. 27 · NO. 3 | Summer 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 27 (3), (Summer 1997)
No abstract available
Articles
Horst Alzer
Rocky Mountain J. Math. 27 (3), 663-667, (Summer 1997) DOI: 10.1216/rmjm/1181071887
No abstract available
Heinrich Begehr, G.N. Hile
Rocky Mountain J. Math. 27 (3), 669-706, (Summer 1997) DOI: 10.1216/rmjm/1181071888
No abstract available
Martin Bohner, Ondřej Došlý
Rocky Mountain J. Math. 27 (3), 707-743, (Summer 1997) DOI: 10.1216/rmjm/1181071889
No abstract available
L.R. Bragg
Rocky Mountain J. Math. 27 (3), 745-773, (Summer 1997) DOI: 10.1216/rmjm/1181071890
KEYWORDS: Cauchy problems, quasi inner product, switching property, entire functions, Reduction formulas, integral representations, 35E15, 35A20, 35C15
No abstract available
Daoud Bshouty, Nader H. Bshouty
Rocky Mountain J. Math. 27 (3), 775-778, (Summer 1997) DOI: 10.1216/rmjm/1181071891
No abstract available
Santiago Díaz
Rocky Mountain J. Math. 27 (3), 779-784, (Summer 1997) DOI: 10.1216/rmjm/1181071892
No abstract available
Paul W. Eloe, Johnny Henderson
Rocky Mountain J. Math. 27 (3), 785-799, (Summer 1997) DOI: 10.1216/rmjm/1181071893
KEYWORDS: 34B15, 34A45
No abstract available
Hans-Christoph Grunau
Rocky Mountain J. Math. 27 (3), 801-815, (Summer 1997) DOI: 10.1216/rmjm/1181071894
No abstract available
Maurice Hasson, Bertram Walsh
Rocky Mountain J. Math. 27 (3), 817-825, (Summer 1997) DOI: 10.1216/rmjm/1181071895
KEYWORDS: 30B40
No abstract available
Timothy Huffman, Chull Park, David Skoug
Rocky Mountain J. Math. 27 (3), 827-841, (Summer 1997) DOI: 10.1216/rmjm/1181071896
No abstract available
Patrick Keef
Rocky Mountain J. Math. 27 (3), 843-860, (Summer 1997) DOI: 10.1216/rmjm/1181071897
No abstract available
Rafael Ortega
Rocky Mountain J. Math. 27 (3), 861-876, (Summer 1997) DOI: 10.1216/rmjm/1181071898
No abstract available
Nikolaos S. Papageorgiou
Rocky Mountain J. Math. 27 (3), 877-888, (Summer 1997) DOI: 10.1216/rmjm/1181071899
KEYWORDS: Transition measure, transition multimeasure, RadonNikodym derivative, Mackey topology, narrow topology, Polish space, support function, 46G10, ‎46G12, 28B20
No abstract available
Liliana Pavel
Rocky Mountain J. Math. 27 (3), 889-902, (Summer 1997) DOI: 10.1216/rmjm/1181071900
KEYWORDS: 43A62, ‎43A65, 22A30
No abstract available
J. Pec˘arić, S. Abramovich
Rocky Mountain J. Math. 27 (3), 903-911, (Summer 1997) DOI: 10.1216/rmjm/1181071901
No abstract available
I. Peral, R.C.A.M. van der Vorst
Rocky Mountain J. Math. 27 (3), 913-927, (Summer 1997) DOI: 10.1216/rmjm/1181071902
No abstract available
J.W. Reyn, X. Huang
Rocky Mountain J. Math. 27 (3), 929-975, (Summer 1997) DOI: 10.1216/rmjm/1181071903
KEYWORDS: Quadratic systems, finite multiplicity 3, phase portraits
No abstract available
Back to Top